A geometric proof of the Lelong-Poincaré fórmula

  • M. El Amrani Université d’Angers.
  • A. Jeddi Université (et Archives de) H. Poincaré.
Palabras clave: Complex analytic manifolds, Analytic sets, Local parametrization theorem, Integration currents, Branching coverings.

Resumen

We propose a geometric proof of the fundamental Lelong-Poincaré formula : ddc log |/ | = [/ = 0] where f is any nonzero holomorphic function defined on a complex analytic manifold V and [/ = 0] is the integration current on the divisor of the zeroes of /.

Citas

[1] Barlet D. : Le théorème d’intégration sur un ensemble analytique complexe de P. Lelong. Séminaire de géométrie analytique. Institut Elie Cartan 5, pp. 1-11, (1982).

[2] Barlet D. : Espace analytique réduit des cycles analytiques complexes compacts d’un espace analytique complexe de dimension finie. Fonctions de plusieurs variables complexes II. Lecture Notes in Mathematics 482, pp. 1-159.

[3] Barlet D. : Convexité de l’espace des cycles. Bull. Soc. Math. France 106, pp. 373-397, (1978).

[4] Demailly J.-P. : Courants positifs et théorie de l’intersection. Gaz. Math. 53, pp. 131-159, (1992).

[5] Gunning P., Rossi H. : Analytic functions of several complex variables. AMS Chelsea Publishing, Providence, RI, (2009).

[6] Lelong P. : Intégration sur un ensemble analytique complexe. Bull. Soc. Math. France, 85, pp. 239-262, (1957).

[7] Lelong P. : Fonctions plurisousharmoniques et formes différentielles positives. Dunod, Paris, Gordon & Breach, New-York, (1968).
Publicado
2013-06-23
Cómo citar
El Amrani, M., & Jeddi, A. (2013). A geometric proof of the Lelong-Poincaré fórmula. Proyecciones. Journal of Mathematics, 32(1), 1-13. https://doi.org/10.4067/S0716-09172013000100001
Sección
Artículos